LymeNet Home LymeNet Home Page LymeNet Flash Discussion LymeNet Support Group Database LymeNet Literature Library LymeNet Legal Resources LymeNet Medical & Scientific Abstract Database LymeNet Newsletter Home Page LymeNet Recommended Books LymeNet Tick Pictures Search The LymeNet Site LymeNet Links LymeNet Frequently Asked Questions About The Lyme Disease Network LymeNet Menu

LymeNet on Facebook

LymeNet on Twitter




The Lyme Disease Network receives a commission from Amazon.com for each purchase originating from this site.

When purchasing from Amazon.com, please
click here first.

Thank you.

LymeNet Flash Discussion
Dedicated to the Bachmann Family

LymeNet needs your help:
LymeNet 2020 fund drive


The Lyme Disease Network is a non-profit organization funded by individual donations.

LymeNet Flash Post New Topic  New Poll  Post A Reply
my profile | directory login | register | search | faq | forum home

  next oldest topic   next newest topic
» LymeNet Flash » Questions and Discussion » Medical Questions » does minocycline make u nauseous like doxycycline?

 - UBBFriend: Email this page to someone!    
Author Topic: does minocycline make u nauseous like doxycycline?
gigimac
Frequent Contributor (1K+ posts)
Member # 33353

Icon 1 posted      Profile for gigimac     Send New Private Message       Edit/Delete Post   Reply With Quote 
???

I would like to try mino if it is easier on your stomach than doxy.

Posts: 1534 | From Greensboro NC | Registered: Aug 2011  |  IP: Logged | Report this post to a Moderator
Summer3
Frequent Contributor (1K+ posts)
Member # 35286

Icon 1 posted      Profile for Summer3   Author's Homepage     Send New Private Message       Edit/Delete Post   Reply With Quote 
Not me. I took doxy and was literally throwing up from it. Mino I can take on an empty stomach with no issues (although I don't purposely do that).

--------------------
http://www.lymepie.blogspot.com

Posts: 1129 | From USA | Registered: Dec 2011  |  IP: Logged | Report this post to a Moderator
Lymetoo
Moderator
Member # 743

Icon 1 posted      Profile for Lymetoo     Send New Private Message       Edit/Delete Post   Reply With Quote 
No, but you might get dizzy. Go slow.

--------------------
--Lymetutu--
Opinions, not medical advice!

Posts: 96217 | From Texas | Registered: Feb 2001  |  IP: Logged | Report this post to a Moderator
didogs
LymeNet Contributor
Member # 40101

Icon 1 posted      Profile for didogs     Send New Private Message       Edit/Delete Post   Reply With Quote 
I couldn't take doxy due to stomach issues and did fine on mino. I was dizzy initially but then did fine once my body got used to it.
Posts: 238 | From new england | Registered: Feb 2013  |  IP: Logged | Report this post to a Moderator
Keebler
Honored Contributor (25K+ posts)
Member # 12673

Icon 1 posted      Profile for Keebler     Send New Private Message       Edit/Delete Post   Reply With Quote 
-
While not affecting everyone, Minocycline is known to trigger vertigo & nausea - due to inner ear reactions. This may decrease over a week or two for some people.

The nausea is triggered more from the inner ear stress than by the effects inside the stomach.

Still, there are protective steps with GINGER CAPSULES & B-6 sublingual.

There are posts here just about Minocycline and how to protect yourself before starting it. Liver protection is important, too, as this can be hard on the liver - and that is what can make it hard on the inner ear (as with many Rx).


Minocycline can have a wonderful impact on the brain, many report. I was sad that I could not tolerate it, at all, even after various attempts. But, if you can, it may be very effective.

Scroll down here to see the Mino posts and what helps:

http://flash.lymenet.org/scripts/ultimatebb.cgi?ubb=get_topic;f=1;t=065801

Topic: TINNITUS: Ringing Between The Ears; Vestibular, Balance, Hearing with compiled links - including HYPERACUSIS
-

Posts: 48021 | From Tree House | Registered: Jul 2007  |  IP: Logged | Report this post to a Moderator
Bitten in Bergen
LymeNet Contributor
Member # 34067

Icon 1 posted      Profile for Bitten in Bergen     Send New Private Message       Edit/Delete Post   Reply With Quote 
I did well with minocycline (doxy too) but Tutu is correct - my LLNP had me take up to 4 capsules per day (I forget the dose - it was pretty low).

I could only make it up to 3 caps since 4 made me dizzy. Still on the mino today.

Posts: 348 | From NJ | Registered: Sep 2011  |  IP: Logged | Report this post to a Moderator
Catgirl
Frequent Contributor (5K+ posts)
Member # 31149

Icon 1 posted      Profile for Catgirl     Send New Private Message       Edit/Delete Post   Reply With Quote 
Gave me vertigo, so I had to go off of it.

--------------------
--Keep an open mind about everything. Also, remember to visit ACTIVISM (we can change things together).

Posts: 5418 | From earth | Registered: Mar 2011  |  IP: Logged | Report this post to a Moderator
   

Quick Reply
Message:

HTML is not enabled.
UBB Code� is enabled.

Instant Graemlins
   


Post New Topic  New Poll  Post A Reply Close Topic   Feature Topic   Move Topic   Delete Topic next oldest topic   next newest topic
 - Printer-friendly view of this topic
Hop To:


Contact Us | LymeNet home page | Privacy Statement

Powered by UBB.classic™ 6.7.3


The Lyme Disease Network is a non-profit organization funded by individual donations. If you would like to support the Network and the LymeNet system of Web services, please send your donations to:

The Lyme Disease Network of New Jersey
907 Pebble Creek Court, Pennington, NJ 08534 USA


| Flash Discussion | Support Groups | On-Line Library
Legal Resources | Medical Abstracts | Newsletter | Books
Pictures | Site Search | Links | Help/Questions
About LymeNet | Contact Us

© 1993-2020 The Lyme Disease Network of New Jersey, Inc.
All Rights Reserved.
Use of the LymeNet Site is subject to Terms and Conditions.